Smooth and Topological Equivalence of Functions on Surfaces

Authors

  • V. V. Sharko Inst. Math. Nat. Acad. Sci. Ukraine, Kyiv

Abstract

We obtain conditions under which the Morse functions defined on surfaces are smooth equivalent and functions with isolated critical (singular) points are topologically equivalent.

Published

25.05.2003

Issue

Section

Research articles

How to Cite

Sharko, V. V. “Smooth and Topological Equivalence of Functions on Surfaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 5, May 2003, pp. 687-00, https://umj.imath.kiev.ua/index.php/umj/article/view/3943.